# SDR RAIA0010023

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210211
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGER 15L BETWEEN FUSELAGE FRAMES 24 AND 25.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGER 15L BETWEEN FUSELAGE FRAMES 24 AND 25 IAW ATR 72 SRM.
